# SDR SWIA200819069

- Difficulty date: January 17, 2008
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N957SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7829
- Aircraft time: 11,523 hours, 10,013 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CENTER EMERGENCY EXIT LIGHT IS INOP, FLIGHT NR 6701.  REPLACED LAMP WITH SERVICEABLE UNIT.  OPS CHECK GOOD.
